Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2020, Volume 108, Issue 5  


On Disjointly Homogeneous Orlicz–Lorentz Spaces
S. V. Astashkin, S. I. Strakhov
643
On the Gradient Projection Method for Weakly Convex Functions on a Proximally Smooth Set
M. V. Balashov
657
Riesz Potential with Integrable Density in Hölder-Variable Spaces
B. G. Vakulov, Yu. E. Drobotov
669
Finite Groups with Formation Subnormal Normalizers of Sylow Subgroups
A. F. Vasil'ev, T. I. Vasilyeva, A. G. Koranchuk
679
Collectives of Automata in Finitely Generated Groups
D. V. Gusev, I. A. Ivanov-Pogodaev, A. Ya. Kanel-Belov
692
Comparison Method for Studying Equations in Metric Spaces
E. S. Zhukovskiy
702
Extension of Functions from Isotropic Nikol'skii–Besov Spaces and Their Approximation together with Derivatives
S. N. Kudryavtsev
714
Finite 3-Subgroups in the Cremona Group of Rank 3
A. A. Kuznetsova
725
Lyapunov Functions, Krasnosel'skii Canonical Domains, and the Existence of Poisson Bounded Solutions
K. S. Lapin
750
An Algorithm for Recognizing the Spherical Transitivity of an Initial Binary Automaton
T. I. Lipina
757
Elliptic Differential-Difference Equations in the Half-Space
A. B. Muravnik
764
Local approximation by parabolic splines in the mean with large averaging intervals
V. T. Shevaldin
771

Brief Communications
Remarks on the Uniform and Absolute Convergence of Orthogonal Series
B. S. Kashin
782
Dynamics of Supports of Extremal Measures in the Field of a Point Charge
M. A. Lapik
787
General Solution of a Cauchy–Riemann-Type Equation with Power-Law Singularities in Lower-Order Coefficients
A. B. Rasulov
791
Conjugate Points in the Generalized Dido Problem
Yu. L. Sachkov
796

Adian Sergey Ivanovich (obituary)
799

Papers published in the English version of the journal
Brief Communications
Hashing to Elliptic Curves of $j=0$ and Mordell–Weil Groups
D. Koshelev
749–752
Elementary Theory of the Alexander–Conway Polynomial
A. B. Sossinsky
765–767
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021